Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2011, Article ID 816497, 3 pages
http://dx.doi.org/10.1155/2011/816497
Case Report

Piperacillin-Induced Immune Hemolysis Presenting with Tachycardia and Cardiac Arrest

1Department of Public Health, Fairview Developmental Center, Costa Mesa, CA 92626, USA
2Department of Cardiology, Cedars-Sinai Medical Center, Los Angeles, CA 90048, USA

Received 18 August 2011; Accepted 10 October 2011

Academic Editor: Michael N. Varras

Copyright © 2011 Ghan-Shyam Lohiya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ghan-Shyam Lohiya, Lilia Tan-Figueroa, and Vamsi Krishna, “Piperacillin-Induced Immune Hemolysis Presenting with Tachycardia and Cardiac Arrest,” Case Reports in Medicine, vol. 2011, Article ID 816497, 3 pages, 2011. https://doi.org/10.1155/2011/816497.